# SDR SWAA2025042928067

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 66,936 hours, 40,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER ASSIST HANDLE LOOSE<[01] RE SECURED FWD ENTRY DOOR UPPER ASSIST HANDLE REF AMM 20-50-11.
